# SDR DALA1130549875

- Difficulty date: April 6, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP AFT VERTICAL BULKHEAD WEB AFT FACING SIDE CORRODED AND CRACKED RBL-7 ABOVE S29R, FS 1167.  REMOVED "L" ANGLE STIFFENERS LBL 27 TO RBL 27, FS 1167 IAW DC9 SRM 51-30-2, FABBED WEBS AND DOUBLERS IAW SRM 51-70-4.  INSTALLED WEBS AND DOUBLERS REPAIRS AND ALL PARTS ACCESS FOR REPAIR, IAW SRM 51-30-5, INSTALLED "L" ANGLES AND PLASTIC STRAPS IAW SRM 51-30-5.
